# SDR IXXA07SMN168S

- Difficulty date: June 30, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 98,143 hours, 31,809 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Misrepaired
- Location: Zone 100
- Part time: 98,143 hours, 31,809 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND IMPROPER REPAIR AT FLIGHT STATION 680 LONGERON 33 RIGHT DOUBLER, RIGHT FORWARD FUSELAGE AT WING TO BODY FAIRING ATTACH SCREWS.  REMOVED EXISTING REPAIR.  REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION.  NO CRACKS OR CORROSION FOUND.  FABRICATED NEW SKINS EXTERNAL DOUBLER AND INTERNAL DOUBLER.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACE.  INSTALLED REPAIR PARTS AND NEW FASTENERS IAW FAA FORM 8110-3 DATED 07-05-07 SEMAN DRAWING ED 4572 DATED 06-27-07, DC8 SRM 51-1-20D, SRM 51-3-0, NDT SPM PART 06-10-01-001, FORM SMN 242-2,DC8 SRM 51-1-8B,DC8 SRM 51-1-11, DC8 SRM 51-1-21, AND SRM 51-3-1.
